Alert archive / Illinois / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 12, NWS St. Louis, MO

April 10, 2013Jersey County, Macoupin County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 10, 2013, 4:08 PM CDT for Jersey County, Macoupin County, Illinois. It was in force for 52 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2013, 4:08 PM CDT (21:08 UTC)
Expired
Apr 10, 2013, 5:00 PM CDT
In force
52 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Jersey County, IL, Macoupin County, IL

The radar

The St Louis radar (KLSX), 79 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 4:10 PM CDTHAIL 0.75Brighton, ILPEA TO PENNY-SIZE HAIL.
Apr 10, 4:10 PM CDTHAIL 1Brighton, ILNEAR THE INTERSECTION OF MACCOUPIN... JERSEY... AND MADISON COUNTIES
Apr 10, 4:11 PM CDTHAIL 1.751 Nne Brighton, IL
Apr 10, 4:20 PM CDTHAIL 0.751 S Medora, ILHALF INCH TO THREE QUARTER INCH HAIL.
Apr 10, 4:28 PM CDTHAIL 1Brighton, ILNEAR THE INTERSECTION OF MACCOUPIN... JERSEY... AND MADISON COUNTIES
Apr 10, 4:30 PM CDTHAIL 1.751 Nne Brighton, IL
Apr 10, 4:38 PM CDTHAIL 0.75Brighton, ILPEA TO PENNY-SIZE HAIL.
Apr 10, 4:52 PM CDTHAIL 1Carlinville, ILHAIL INCREASING IN SIZE AT THE TIME OF REPORT.
Apr 10, 4:56 PM CDTHAIL 0.5Carlinville, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.1 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2013-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2649 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2013-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 219 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2649 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
701 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
219 m²/s²
0-3 km storm-relative helicity
219 m²/s²
Significant tornado parameter
2.6
Supercell composite
15.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

551 
WUUS53 KLSX 102108
SVRLSX
ILC083-117-102200-
/O.NEW.KLSX.SV.W.0012.130410T2108Z-130410T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
408 PM CDT WED APR 10 2013

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN JERSEY COUNTY IN SOUTHWEST ILLINOIS...
  MACOUPIN COUNTY IN SOUTHWEST ILLINOIS...

* UNTIL 500 PM CDT

* AT 406 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BRIGHTON...
  AND MOVING NORTHEAST AT 40 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
           DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  CARLINVILLE...VIRDEN...SHIPMAN...KEMPER...PALMYRA...GIRARD...
  PIASA...FIDELITY...MEDORA...PLAINVIEW...CHESTERFIELD...HETTICK...
  STANDARD CITY...MODESTO AND NILWOOD.

THIS WARNING INCLUDES BEAVER DAM STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3952 8971 3935 8971 3900 9014 3900 9027
      3898 9028 3897 9042 3923 9021 3923 9020
      3926 9018 3926 9015 3931 9015 3951 8998
TIME...MOT...LOC 2108Z 215DEG 34KT 3911 9015

HAIL...1.00IN
WIND...60MPH

$$

CARNEY
1 follow-up statement
974 
WWUS53 KLSX 102139
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
439 PM CDT WED APR 10 2013

ILC083-102149-
/O.CAN.KLSX.SV.W.0012.000000T0000Z-130410T2200Z/
JERSEY IL-
439 PM CDT WED APR 10 2013

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JERSEY COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3952 8971 3935 8971 3900 9014 3931 9015
      3951 8998
TIME...MOT...LOC 2139Z 229DEG 26KT 3921 8995

$$

ILC117-102200-
/O.CON.KLSX.SV.W.0012.000000T0000Z-130410T2200Z/
MACOUPIN IL-
439 PM CDT WED APR 10 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MACOUPIN
COUNTY UNTIL 500 PM CDT...

AT 436 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF SHIPMAN...AND MOVING NORTHEAST AT 30 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...TRAINED WEATHER SPOTTERS.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
         EXPECT WIND DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
CARLINVILLE...VIRDEN...PALMYRA...GIRARD...HETTICK...STANDARD CITY...
NILWOOD AND MODESTO.

THIS WARNING INCLUDES BEAVER DAM STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3952 8971 3935 8971 3900 9014 3931 9015
      3951 8998
TIME...MOT...LOC 2139Z 229DEG 26KT 3921 8995

HAIL...1.75IN
WIND...60MPH

$$

CARNEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 4:06 PM CDT, 2 minutes earlier.

Area forecast discussion, Apr 10, 4:06 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
406 PM CDT WED APR 10 2013

.SHORT TERM...(THROUGH LATE TONIGHT)
ISSUED AT 405 PM CDT WED APR 10 2013

EVENT ONGOING WITH SURFACE LOW JUST SOUTHWEST OF STL METRO AREA
AS OF 20Z...WITH ATTENDANT COLD FRONT EXTENDING FROM SURFACE LOW
TO THE SOUTH SOUTHWEST. WARM FRONT EXTENDS FROM SURFACE LOW TO THE
EAST ALONG I-70 CORRIDOR. IN WARM SECTOR IN BETWEEN THE
FRONTS...PLENTY OF LOW LEVEL MOISTURE WITH DEWPTS IN THE UPPER 50S
TO LOW 60S...CAPES IN EXCESS OF 2000 J/KG AND DECENT LOW LEVEL
SHEAR. SO TORNADO WATCH REMAINS IN EFFECT UNTIL 02Z THU...FOR
PORTIONS OF EAST CENTRAL/SOUTHEAST MO AND SOUTHERN IL. ALSO HAVE
SOME POST FRONTAL ACTIVITY OVER WESTERN HALF OF MO.
OVERALL...STILL SEEING POCKETS OF LOCALLY HEAVY RAINFALL AS
WELL...SO WILL KEEP MENTION IN ZONES THROUGH THIS EVENING. ALL OF
THIS ACTIVITY TO SLOWLY SHIFT TO THE EAST AND NORTHEAST THIS
EVENING...BEFORE TAPERING OFF FROM WEST TO EAST. COLDER AIR TO
FILTER IN BEHIND THIS SYSTEM...SO WILL SEE LOWS IN THE UPPER 30S
FAR WEST TO THE LOW 50S FAR EAST BY DAYBREAK.

BYRD

.LONG TERM...(THURSDAY THROUGH NEXT WEDNESDAY)
ISSUED AT 405 PM CDT WED APR 10 2013

EVEN THOUGH PCPN WILL BE ONGOING FAR EASTERN PORTIONS OF FORECAST
AREA THURSDAY MORNING...WRAP AROUND CLOUDS AND PCPN TO MOVE BACK
INTO NORTHERN PORTIONS OF FORECAST AREA...BEFORE FINALLY TAPERING
OFF ONCE AGAIN BY LATE THURSDAY AFTERNOON. LITTLE IN THE WAY OF
WARMING EXPECTED AS CAA CONTINUES TO FILTER INTO THE REGION. HIGHS
WILL BE BELOW NORMAL IN THE MID 40S TO MID 50S. OVERNIGHT LOWS
THURSDAY NIGHT WILL BE IN THE 30S.

SURFACE RIDGE TO SLOWLY BUILD IN DURING THE DAY ON FRIDAY...BUT
CLOUDS WILL BE SLOW TO CLEAR OUT. THIS IN CONJUNCTION WITH BREEZY
WEST TO NORTHWEST WINDS GUSTING TO NEAR 25 MPH AT TIMES...WILL KEEP
TEMPS FROM WARMING UP MUCH...WITH HIGHS IN THE MID 40S TO MID 50S
ONCE AGAIN. WINDS TO DIMINISH FRIDAY EVENING WITH SKIES CLEARING
OUT. LOWS WILL BE IN THE UPPER 20S FAR NORTH TO THE MID 30S FAR
SOUTH.

SURFACE RIDGE TO REMAIN OVERHEAD ON SATURDAY...THEN SLIDE OFF TO THE
EAST BY SUNDAY. BELOW NORMAL TEMPERATURES IN THE MID TO UPPER 50S
ON SATURDAY TO MODERATE...WARMING BACK UP INTO THE UPPER 60S TO LOW
70S BY SUNDAY. IN THE MEANTIME...NEXT WEATHER SYSTEM TO MOVE INTO
THE REGION WITH CHANCES OF PCPN BEGINNING SATURDAY NIGHT OVER
NORTHERN MO AND PERSISTING THROUGH THE REST OF THE EXTENDED PERIOD.
EXTENDED MODELS HAVING TROUBLE PINNING DOWN TIMING AND COVERAGE OF
ACTIVITY...SO JUST KEPT CHANCES OF SHOWERS AND THUNDERSTORMS THROUGH
NEXT WEDNESDAY. HIGH TEMPERATURES TO REMAIN MILD IN THE 60S/70S WITH
LOWS EACH NIGHT IN THE 40S/50S.

BYRD
&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1240 PM CDT WED APR 10 2013

PLENTY OF AVIATION CONCERNS OVER THE NEXT 24 HOURS DUE TO SHOWERS
AND THUNDERSTORMS AS WELL AS LOW CEILINGS. IFR CEILINGS AROUND 500
FEET HAVE ALREADY BECOME PREVALENT AT KCOU AND KUIN ALONG WITH
LIGHT-MODERATE RAIN AND EMBEDDED THUNDERSTORMS BEHIND THE COLD
FRONT. SEE NO REASON WHY THESE AFOREMENTIONED CEILINGS WOULD
IMPROVE LOOKING SO PREVAILED IFR CEILINGS UNTIL TOMORROW MORNING
WHEN CONDITIONS SHOULD FINALLY IMPROVE AS SFC LOW DEPARTS TO THE
NORTH AND EAST. FOR THE METRO TAFS...AREA IS STILL IN THE WARM
SECTOR AHEAD OF THE COLD FRONT WITH ISOLATED SHOWERS/STORMS
POSSIBLE THROUGH LATE THIS AFTERNOON BEFORE MAIN PUSH OF SHOWERS
AND STORMS MOVES THROUGH THIS EVENING. SOME OF THESE STORMS STILL
HAVE THE POSSIBILITY OF BEING STRONG TO SEVERE ALTHOUGH HIGHER
LIKELIHOOD OF SEVERE STORMS WILL PROBABLY JUST TO THE SOUTHEAST OF
METRO TAF SITES WHERE BETTER INSTABILITY RESIDES. CEILINGS SHOULD
LOWER IN THE WAKE OF THE HEAVIER SHOWERS AND STORMS WITH LIGHT
RAIN CONTINUING EARLY TOMORROW MORNING.

SPECIFICS FOR KSTL...

METROPOLITAN ST. LOUIS IS STILL IN THE WARM SECTOR AHEAD OF THE COLD
FRONT WITH ISOLATED SHOWERS/STORMS POSSIBLE THROUGH LATE THIS
AFTERNOON BEFORE MAIN PUSH OF SHOWERS AND STORMS MOVES THROUGH
THIS EVENING. SOME OF THESE STORMS STILL HAVE THE POSSIBILITY OF
BEING STRONG TO SEVERE ALTHOUGH HIGHER LIKELIHOOD OF SEVERE STORMS
WILL PROBABLY JUST TO THE SOUTHEAST OF ST. LOUIS WHERE
BETTER INSTABILITY RESIDES. CEILINGS SHOULD LOWER IN THE WAKE OF
THE HEAVIER SHOWERS AND STORMS WITH LIGHT RAIN CONTINUING EARLY
TOMORROW MORNING. CEILINGS ARE THEN FORECAST TO RISE INTO THE MVFR
CATEGORY BY MID AFTERNOON.

GOSSELIN
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 10, 4:40 AM CDT, 11 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
440 AM CDT WED APR 10 2013

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-110945-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
440 AM CDT WED APR 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY TODAY AND TONIGHT. THERE IS A SLIGHT
RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF THE AREA TODAY AND
THIS EVENING. SOME OF THE STORMS MAY BE CAPABLE OF PRODUCING
DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES. LOCALLY HEAVY
RAINFALL IS POSSIBLE WITH THESE STORMS AS WELL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS ANOTHER CHANCE OF THUNDERSTORMS ACROSS PARTS OF THE AREA
FROM SUNDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND THIS EVENING.

GKS

In the hours before

Local storm report, Apr 10, 2:59 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
259 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             2 WNW UNION             38.46N  91.05W
04/10/2013  E1.00 INCH       FRANKLIN           MO   AMATEUR RADIO

&&

FUCHS
Local storm report, Apr 10, 3:25 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
325 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 PM     HAIL             HARVESTER               38.75N  90.58W
04/10/2013  M0.50 INCH       ST. CHARLES        MO   NWS EMPLOYEE

&&

DYE
Special weather statement, Apr 10, 3:40 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
340 PM CDT WED APR 10 2013

MOZ059-062-072-102130-
CRAWFORD MO-FRANKLIN MO-GASCONADE MO-
340 PM CDT WED APR 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR GASCONADE...SOUTHWESTERN FRANKLIN
AND NORTHWESTERN CRAWFORD COUNTIES UNTIL 430 PM CDT...

AT 336 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTH OF ST. JAMES...OR 12 MILES
NORTHEAST OF ROLLA...MOVING NORTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  OWENSVILLE...
  ROSEBUD...

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

KANOFSKY
Local storm report, Apr 10, 3:42 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
342 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     HAIL             ELSAH                   38.95N  90.35W
04/10/2013  E0.88 INCH       JERSEY             IL   TRAINED SPOTTER

&&

FUCHS
Local storm report, Apr 10, 3:43 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
343 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             PORTAGE DES SIOUX       38.93N  90.34W
04/10/2013  E1.75 INCH       ST. CHARLES        MO   AMATEUR RADIO

            HAIL SIZE RANGING FROM MARBLE TO GOLF BALL SIZE.

&&

FUCHS
Local storm report, Apr 10, 3:54 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
354 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     HAIL             CHESTERFIELD            38.65N  90.58W
04/10/2013  M0.25 INCH       ST. LOUIS          MO   TRAINED SPOTTER

            CHESTERFIELD VALLEY.

&&

DYE

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 3:16 PM CDTSevere Thunderstorm WarningLSXJersey, Madison44 min
Apr 10, 3:19 PM CDTSevere Thunderstorm WarningLSXRandolph41 min
Apr 10, 3:26 PM CDTSevere Thunderstorm WarningLSXRandolph49 min
Apr 10, 4:20 PM CDTSevere Thunderstorm WarningLSXMacoupin, Madison40 min
Apr 10, 4:38 PM CDTSevere Thunderstorm WarningLSXWashington37 min
Apr 10, 4:43 PM CDTTornado WarningLSXWashington17 min
Apr 10, 4:48 PM CDTSevere Thunderstorm WarningLSXMacoupin, Montgomery42 min
Apr 10, 4:59 PM CDTSevere Thunderstorm WarningLSXMarion46 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.